About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 130439, 5 pages
http://dx.doi.org/10.1155/2014/130439
Research Article

On Best Proximity Point Theorems without Ordering

1Department of Mathematics, Razi University, Kermanshah 67149, Iran
2Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 20 September 2013; Accepted 14 December 2013; Published 16 January 2014

Academic Editor: Calogero Vetro

Copyright © 2014 A. P. Farajzadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Fan, “Extensions of two fixed point theorems of F. E. Browder,” Mathematische Zeitschrift, vol. 112, pp. 234–240, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. di Bari, T. Suzuki, and C. Vetro, “Best proximity points for cyclic Meir-Keeler contractions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 11, pp. 3790–3794, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Karpagam and S. Agrawal, “Best proximity point theorems for p-cyclic Meir-Keeler contractions,” Fixed Point Theory and Applications, vol. 2009, Article ID 197308, 2009. View at Publisher · View at Google Scholar
  5. S. S. Basha, “Best proximity point theorems on partially ordered sets,” Optimization Letters, vol. 7, no. 5, pp. 1035–1043, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Sadiq Basha, “Extensions of Banach's contraction principle,” Numerical Functional Analysis and Optimization, vol. 31, no. 4–6, pp. 569–576, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Sadiq Basha, “Best proximity points: global optimal approximate solutions,” Journal of Global Optimization, vol. 49, no. 1, pp. 15–21, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Sankar Raj and P. Veeramani, “Best proximity pair theorems for relatively nonexpansive mappings,” Applied General Topology, vol. 10, no. 1, pp. 21–28, 2009. View at Zentralblatt MATH · View at MathSciNet
  9. N. Shahzad, S. Sadiq Basha, and R. Jeyaraj, “Common best proximity points: global optimal solutions,” Journal of Optimization Theory and Applications, vol. 148, no. 1, pp. 69–78, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Sadiq Basha and P. Veeramani, “Best proximity pair theorems for multifunctions with open fibres,” Journal of Approximation Theory, vol. 103, no. 1, pp. 119–129, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. S. Basha, “Common best proximity points: global minimal solutions,” TOP, vol. 21, no. 1, pp. 182–188, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Sadiq Basha, “Global optimal approximate solutions,” Optimization Letters, vol. 5, no. 4, pp. 639–645, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Sadiq Basha, “Best proximity point theorems generalizing the contraction principle,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 5844–5850, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Włodarczyk, R. Plebaniak, and C. Obczyński, “Convergence theorems, best approximation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 794–805, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Włodarczyk, R. Plebaniak, and A. Banach, “Best proximity points for cyclic and noncyclic set-valued relatively quasi-asymptotic contractions in uniform spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 9, pp. 3332–3341, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet